Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

When long does it take to start bleeding after taking mifepristone mt pill?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Hy doctor want to know how long does it takes for bleeding to start after taking mifepriston MT PILL 200mg orally straight after 10 mins took 2 tablet of misoprostal 100 mcg and after 24 hrs again took misoprostal 2 tablets 100mcg. 53 days of pregnancy . Bleeding not yet started.
Posted Wed, 20 Mar 2013 in Women's Health
Answered by Dr. Nilofer AR 1 hour later
Thanks for posting your query on health care magic.

Bleeding following MTPill is a common problem.
Heavy bleeding is seen usually for 4-5 days followed by spotting for another week.
Bleeding should completely stop by 15 days.
Most common cause of bleeding after MTPill is incomplete evacuation.
When did you take MTpill?

Waiting for your reply,
Dr Nilofer
Above answer was peer-reviewed by
Follow-up: When long does it take to start bleeding after taking mifepristone mt pill? 7 minutes later
I took mt pill and misoprostal yesterday 01.30 am . And my bleeding started today .06.30 am .
Answered by Dr. Nilofer AR 23 minutes later
Thanks for the follow up query.

Good that bleeding has started. Bleeding will stop in another day or two when products of conception are completely evacuated.
There is nothing to worry about.
If there is heavy bleeding, you need to consult your Gynecologist.
Hope this helps.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor